MAUDE Adverse Event Report: MEDICAL ACTON INDUSTRIES UNIVERSAL BLOCK KIT

MEDICAL ACTON INDUSTRIES UNIVERSAL BLOCK KIT
Model Number 83740
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Incident four of ten.The customer reported that needle is bending during procedure and noted the hole on the needle is located in the wrong position.The customer indicated there were ten different procedures impacted, this is incident four of ten.The procedures impacted include medial branch block, interlaminal, caudal, and si injections.There was no apparent patient injuries or interventions taken; however, the complaint site is not certain the procedure is fully successful given the needle hole presentation.The complaint site has indicated there were delays in procedure and concern of medication traveling to other areas of the spine that were not targeted for procedure.The patients will be further evaluated at their follow-up appointments with provider.The complaint site has indicated this was not the needle that they agreed upon during creation of the kit.
 
Additional Manufacturer Narrative
Incident four of ten.The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
Four of ten.Medical action industries reviewed the production bill of material in comparison with the customer quote contract.The needle component assembled in the complaint kit does match that approved by the distribution representative (contracted selling partner) and matches the contract.The complaint needle does have an intended use that is appropriate for the convenience kit procedure.Root cause analysis concluded that there was likely a miscommunication that occurred between the final end-user preference versus the distribution partner who contracted with medical action industries on this convenience kit.The complaint needle has since been changed to an alternate needle agreed upon by the distributor representative and end-user.The reported complaint has been entered in our tracking and trending program in order to monitor for emerging trends in the marketplace.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.H3 other text : device not returned.

Brand Name
UNIVERSAL BLOCK KIT
Common Device Name
UNIVERSAL BLOCK KIT
Manufacturer (Section D)
MEDICAL ACTON INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer (Section G)
MEDICAL ACTON INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer Contact
nichole early
25 heywood road
arden, NC 28704
8287820529
MDR Report Key19202938
Report Number1030451-2024-00004
Device Sequence Number18160729
Product Code LRO
UDI-Device Identifier10809160412480
UDI-Public10809160412480
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number83740
Device Catalogue Number83740
Device Lot Number317629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown